# SDR GLBA2013070300268

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 44,421 hours, 45,897 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE GREEN HYD SYS LOW LEVEL LIGHT ILLUMINATED, FOLLOWED BY LOW PRESSURE, MAIN PUMP LOW PRESSURE AND AND LAST HAD THE ELECTRIC PUMPS TURNED ON, PERFORMED A MANUAL GEAR EXTENSION.   MX SERVICED GREEN SYS, CHECK FOR LEAKS, TIGHTENED A FITTING AT THE NOSE LDG GEAR, LEAKS CHECK GOOD, SWUNG GEAR, OPS CK GOOD.
